- Shop by Category
- Shop by Brands
- OTC Med
- Canadian Pharmacy
- Pet Care
Brand : Aleve Generic
Composition : NAPROXEN-(nah PROX en)
Consult your health care professional about the risks of taking this medicine for your condition before starting on a course with this medicine.
NAPROXEN is an anti-inflammatory drug. It relieves pain and inflammation associated with rheumatoid arthritis, osteoarthritis, and juvenile (childhood) arthritis.
We sell generic medicine. generics are brand equivalent drugs which contain the same active ingredients. Generic drugs may differ in appearance, color, packaging, shape, size.
|Aleve 224mg-Brand||Tabs||24||$15.99 US||Add to cart|
Naproxen is also effective in treating other mild to moderate pain, including menstrual pain, headache, toothache, and temporarily reduces fever.
Naproxen comes as a regular tablet, an extended-release tablet, and a liquid to take by mouth. It usually is taken twice a day for arthritis, every 8 hours for gout, and once a day (extended-release tablets) or every 6-8 hours (regular tablets) as needed for pain. Follow the directions on the package or prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take naproxen exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor.
Liquid naproxen should be shaken well before each use to mix the medication evenly.
If you obtained naproxen without a prescription, do not take it for more than 3 days for fever or 10 days for pain without talking to a doctor.
Although side effects from Aleve (Naproxen) are not common, they can occur. Tell your doctor if any of these symptoms are severe or do not go away:
stomach pain or cramps
If you experience any of the following symptoms, call your doctor immediately:
bloody diarrhea or black, tarry stools
ringing in the ears
swelling of hands, feet, ankles, or lower legs
In case of overdose, call your local poison control center at 1-800-222-1222. If the victim has collapsed or is not breathing, call local emergency services at 911.
Store at room temperature between 15 and 30 degrees C (59â€”86 degrees F). Protect from light. Keep container tightly closed. Throw away any unused medicine after the expiration date.
Aspirin and aspirin-like medicines
Herbal products that contain feverfew, garlic, ginger, or ginkgo biloba
Medicines for high blood pressure
Medicines that affect platelets
Medicines that treat or prevent blood clots such as warfarin and other 'blood thinners'
Other anti-inflammatory drugs (such as ibuprofen or prednisone)
Water pills (diuretics)
Check with your health care professional before stopping or starting any of your medicines.
Take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.
It is especially important not to use naproxen during the last 3 months of pregnancy unless specifically directed to do so by your health care provider. Naproxen may cause problems in the unborn child or complications during delivery.
If you are taking medicines that affect the clotting of your blood, such as aspirin or blood thinners such as CoumadinÂ®, talk to your health care provider or prescriber before taking this medicine.
Let your prescriber or health care professional know if your pain continues. Do not take naproxen with other pain-killers without advice. If you get flu-like symptoms (fever, chills, muscle aches and pains), call your prescriber or health care professional; do not treat yourself. Do not treat yourself for pain more than 10 days or for fever more than 3 days without consulting your health care provider.
Aleve (Naproxen) should only be used in children who are over 12 years old.
Keep all appointments with your doctor and the laboratory. Your doctor will order certain lab tests to check your response to naproxen.